# SDR 95ZZZX5723

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150071
- Condition: Skin Deformed
- Location: M/R
- Part time: 3,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE FAILED INSPECTION FOR SKIN DEFORMATION AND LOOP ROVING.  BLADE IS LOCATED AT CTI.
